Besov spaces and Bergman projections on the ball


Kaptanoglu H.

COMPTES RENDUS MATHEMATIQUE, vol.335, no.9, pp.729-732, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 335 Issue: 9
  • Publication Date: 2002
  • Doi Number: 10.1016/s1631-073x(02)02556-6
  • Title of Journal : COMPTES RENDUS MATHEMATIQUE
  • Page Numbers: pp.729-732

Abstract

A class of radial differential operators are investigated yielding a natural classification of diagonal Besov spaces on the unit ball of C-N. Precise conditions are given for the boundedness of Bergman projections from certain L-P spaces onto Besov spaces. Right inverses for these projections are also provided. Applications to complex interpolation are presented.